# SDR 2006UALA00886

- Difficulty date: May 3, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 20,856 hours, 8,005 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS.  REPLACED RIGHT EMERGENCY POWER SUPPLY AND BATTERY.
